# SDR AALA20160308003

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 53,702 hours, 25,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 70056940016
- Condition: Ruptured
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AT 34,000 FT, GOT PRESSURIZATION FLOW LIGHT ON.  DESCENDED TO 25,000 FT.  AT 25,000 FT, THE CABIN DEPRESSURIZED.  THE CREW DONNED OXYGEN MASKS & PERFORMED EMER DESCENT TO 10,000 FT.  AN EMER WAS DECLARED.  OXYGEN MASKS DEPLOYED IN THE CABIN WHEN CABIN ALTITUDE HIT 14,000 FT.  THE FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  REPLACED LT PACK ACM EXIT HOSE IAW 21-51-01.  THE ACFT WAS GNDED.
